Journal of Symbolic Logic

On the Calculus of Relations

Alfred Tarski

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 6, Issue 3 (1941), 73-89.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183389240

Mathematical Reviews number (MathSciNet)
MR5280

Zentralblatt MATH identifier
67.0973.02

JSTOR
links.jstor.org

Citation

Tarski, Alfred. On the Calculus of Relations. J. Symbolic Logic 6 (1941), no. 3, 73--89. https://projecteuclid.org/euclid.jsl/1183389240


Export citation